RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2004, Volume 16, Issue 5, Pages 124–161 (Mi aa635)  

This article is cited in 19 scientific papers (total in 19 papers)

Research Papers

Estimates of deviation from the exact solutions for some boundary-value problems with incompressibilily condition

S. I. Repin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (1678 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2005, 16:5, 837–862

Bibliographic databases:

Received: 10.12.2003

Citation: S. I. Repin, “Estimates of deviation from the exact solutions for some boundary-value problems with incompressibilily condition”, Algebra i Analiz, 16:5 (2004), 124–161; St. Petersburg Math. J., 16:5 (2005), 837–862

Citation in format AMSBIB
\Bibitem{Rep04}
\by S.~I.~Repin
\paper Estimates of deviation from the exact solutions for some boundary-value problems with incompressibilily condition
\jour Algebra i Analiz
\yr 2004
\vol 16
\issue 5
\pages 124--161
\mathnet{http://mi.mathnet.ru/aa635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2106670}
\zmath{https://zbmath.org/?q=an:1174.35461}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 5
\pages 837--862
\crossref{https://doi.org/10.1090/S1061-0022-05-00882-4}


Linking options:
  • http://mi.mathnet.ru/eng/aa635
  • http://mi.mathnet.ru/eng/aa/v16/i5/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 136:2 (2006), 3786–3793  mathnet  crossref  mathscinet  zmath
    2. J. Math. Sci. (N. Y.), 152:5 (2008), 690–701  mathnet  crossref
    3. Bildhauer M., Fuchs M., Repin S., “A functional type a posteriori error analysis for the Ramberg–Osgood model”, ZAMM Z. Angew. Math. Mech., 87:11-12 (2007), 860–876  crossref  mathscinet  zmath  isi  elib  scopus
    4. Repin S.I., Frolov M.E., “Primenenie metodov matematicheskoi fiziki k kontrolyu tochnosti reshenii zadach mekhaniki”, Nauchno-tekhnicheskie vedomosti Sankt-Peterburgskogo gos. politekhn. un-ta, 1:49 (2007), 203–209
    5. Repin S., “A posteriori error estimation methods for partial differential equations”, Lectures on Advanced Computational Methods in Mechanics, Radon Series on Computational and Applied Mathematics, 1, 2007, 161–226  mathscinet  zmath  isi
    6. J. Math. Sci. (N. Y.), 159:4 (2009), 541–558  mathnet  crossref  zmath
    7. Repin S., “Advanced forms of functional a posteriori error estimates for elliptic problems”, Russian J. Numer. Anal. Math. Modelling, 23:5 (2008), 505–521  crossref  mathscinet  zmath  isi  elib  scopus
    8. Bildhauer M., Fuchs M., Repin S., “The elastic-plastic torsion problem: a posteriori error estimates for approximate solutions”, Numer. Funct. Anal. Optim., 30:7-8 (2009), 653–664  crossref  mathscinet  zmath  isi  elib  scopus
    9. Neittaanmaki P., Repin S., “A posteriori error majorants for approximations of the evolutionary Stokes problem”, Journal of Numerical Mathematics, 18:2 (2010), 119–134  crossref  mathscinet  zmath  isi  scopus
    10. J. Math. Sci. (N. Y.), 185:5 (2012), 698–706  mathnet  crossref  mathscinet
    11. J. Math. Sci. (N. Y.), 195:1 (2013), 64–75  mathnet  crossref  mathscinet
    12. J. Math. Sci. (N. Y.), 210:6 (2015), 822–834  mathnet  crossref
    13. Repin S., “Estimates of the Distance To the Set of Solenoidal Vector Fields and Applications To a Posteriori Error Control”, Comput. Methods Appl. Math., 15:4 (2015), 515–530  crossref  mathscinet  zmath  isi  elib  scopus
    14. J. Math. Sci. (N. Y.), 224:3 (2017), 456–467  mathnet  crossref  mathscinet
    15. J. Math. Sci. (N. Y.), 236:4 (2019), 430–445  mathnet  crossref
    16. Repin S., “Localized Forms of the Lbb Condition and a Posteriori Estimates For Incompressible Media Problems”, Math. Comput. Simul., 145 (2018), 156–170  crossref  mathscinet  isi  scopus
    17. D. Pauly, S. Repin, “A posteriori estimates for the stationary Stokes problem in exterior domains”, Algebra i analiz, 31:3 (2019), 184–215  mathnet
    18. S. E. Pastukhova, “Aposteriornye otsenki otkloneniya ot tochnogo resheniya v variatsionnykh zadachakh s nestandartnymi usloviyami koertsitivnosti i rosta”, Algebra i analiz, 32:1 (2020), 51–77  mathnet
    19. S. Repin, “Estimates of the distance to the solution of an evolutionary problem obtained by linearization of the Navier–Stokes equation”, Kraevye zadachi matematicheskoi fiziki i smezhnye voprosy teorii funktsii. 48, K yubileyu Niny Nikolaevny URALTsEVOI, Zap. nauchn. sem. POMI, 489, POMI, SPb., 2020, 67–80  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:404
    Full text:117
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020